MAUDE Adverse Event Report: STRYKER GMBH SLIDING CORE, UHMPWE,7MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH SLIDING CORE, UHMPWE,7MM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-141F
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The customer reported the following event: "patient lost range of motion in ankle.Replaced bearing pn 400-141f with bearing pn 400-1410f.Revision was due to poly wear.".

Brand Name
SLIDING CORE, UHMPWE,7MM
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
marilyne chaumont
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12934913
Report Number0008031020-2021-00490
Device Sequence Number5615557
Product Code NTG
UDI-Device Identifier00886385026930
UDI-Public00886385026930
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number400-141F
Device Catalogue Number400141F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization;
Patient Age58 YR
Patient SexFemale